MAUDE Adverse Event Report: ETHICON INC. MCRYL VIO 27IN 3-0 S/A UR-6; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MCRYL VIO 27IN 3-0 S/A UR-6; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number Y604H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The following information was requested, but unavailable: * please confirm if the suture and the needle were broken (each one) or if the suture broke from the needle.* were there any patient consequences? * were there any unexpected outcomes or complications as a result of the prolonged surgery time? * was the patient treatment altered in anyway due to the prolonged surgery time? if yes, please explain * please provide the status of the device(s) as it has not been received for analysis.If the device has been shipped, please provide the shipment tracking details.Please perform and document the follow-up attempt for product return.Please document the shipment tracking number in the notes or rmao sections.--contacted with the sales rep today via phone, please refer to the event description, other information requested is unknown.A manufacturing record evaluation was performed for the finished device lot, and no non-conformance's were identified.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) /2023 and suture was used.During the procedure, when the doctor was using suture for the patient, the doctor found that the needle and suture were broken.The doctor immediately took them off the table and kept them, and removed a new one, delaying the process by about 5 minutes.No adverse patient consequences were reported.Additional information was requested.

Brand Name
MCRYL VIO 27IN 3-0 S/A UR-6
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key18016613
Report Number2210968-2023-08248
Device Sequence Number7696279
Product Code GAN
UDI-Device Identifier10705031059474
UDI-Public10705031059474
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K960653
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberY604H
Device Lot NumberTAMQPC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age25 YR
Patient SexMale